MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT
Catalog Number ECP017G
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a breast biopsy procedure, a small piece of plastic was allegedly found in the sample basket after collecting the sample from the patient.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.H10: as the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 07/2025) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
 
Additional Manufacturer Narrative
H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.The photo shows an unknown piece of material was found on the sample chamber along with dried blood residues.Therefore, based on the photo review the reported device contamination with chemical or other material issue can be confirmed.Therefore, the investigation is confirmed for the reported device contamination with chemical or other material issue as an unknown piece of material was found on the sample chamber.A definitive root cause for the reported device contamination with chemical or other material issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 07/2025), g3, h6 (method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were provided and reviewed.The photo shows the purple sample chamber shaft seal is laying within the sample tray and dried blood residues were noted.The shaft seal should be assembled between the front seal cap and the trap chamber and should not detach.The second photo shows label information and verified with trackwise.Based on the photo review, the reported device contamination with chemical or other material issue cannot be confirmed and detachment of device or device component can be confirmed.Therefore, the investigation is unconfirmed for the reported device contamination with chemical or other material issue as the shaft seal was an assembly part.And the investigation is confirmed for the identified detachment of device or device component as the detached sample chamber shaft seal was laying within the sample tray.A definitive root cause for the reported device contamination with chemical or other material issue and identified detachment of device or device component issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.Two electronic photos were provided and reviewed.The photo shows the purple sample chamber shaft seal is laying within the sample tray and dried blood residues were noted.The shaft seal should be assembled between the front seal cap and the trap chamber and should not detach.The second photo shows label information and verified with trackwise.Based on the photo review, the reported device contamination with chemical or other material issue cannot be confirmed and detachment of device or device component can be confirmed.Therefore, the investigation is unconfirmed for the reported device contamination with chemical or other material issue as the shaft seal was an assembly part.And the investigation is confirmed for the identified detachment of device or device component as the detached sample chamber shaft seal was laying within the sample tray.A definitive root cause for the reported device contamination with chemical or other material issue and identified detachment of device or device component issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENCOR BIO PROBE 7G
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19211543
Report Number2020394-2024-00578
Device Sequence Number7025633
Product Code KNW
UDI-Device Identifier00801741086281
UDI-Public(01)00801741086281(11)230901(17)250728(10)VTHVA003
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Catalogue NumberECP017G
Device Lot NumberVTHVA003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/21/2024
08/28/2024
10/24/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date06/01/2024
09/15/2024
11/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown